Home > APM>
Biography

Dr. Adel Ahmed Attiya

Department of Mathematics, Faculty of Science
Mansoura University, Egypt
Associate Professor

Email: aattiy@mans.edu.eg


Qualifications

Ph.D., Mansoura University, Egypt

M.S., Mansoura University, Egypt

B.S., Mansoura University, Egypt


Publications (Selected)

  1. A.A. Attiya and Teodor Bulboacă, A General Theorem Associated with the Briot-Bouquet Differential Subordination, J. Comput. Anal. Appl. 16(2014), no. 4, 722-730.
  2. A.A. Attiya and A.H. Hakami, Some Subordination Results Associated With Generalized Srivastava-Attiya Operator,Adv. Difference Equ. 2013, 2013:105.
  3. A.A. Attiya and M.A.M. Nasr, On Sufficient Conditions for Carathéodory Functions with Applications, J. Inequal. Appl.2013, 2013:191.
  4. M.A. Kutbi and A.A. Attiya, Differential subordination results for certain integrodifferential operator and its applications, Abst. Appl. Anal. Vol. 2012(2012), 1-13.
  5. H. Ozlem Guney and A.A. Attiya, A subordination result with Salagean-type certain analytic functions of complex order, Bull. Belg. Math. Soc. Simon Stevin, 18(2011), no.2, 253-258.
  6. M.A. Kutbi and A.A. Attiya, Differential subordination result with the Srivastava-Attiya integral operator. J. Inequal. Appl. 2010, Art. ID 618523, 1- 10.
  7. S. Owa and A.A. Attiya, An application of differential subordinations to the class of certain analytic functions,Taiwanese J. Math. Vol. 13, no. 2A, 2009, 369-375 .
  8. A.A. Attiya and M.A. Kutbi and, A new class of meromorphically multivalent functions with non-negative coefficients, J. Approx. Theo. Appl. 4(2008), no. 1-2, 17-30.
  9. M.A. Kutbi and A.A. Attiya, Subordination results of the Jung-Kim-Srivastava integral operator, Adv. Appl. Math. Sci.1(2009), No. 2, 291-301 .
  10. A.A. Attiya, Some properties of the Jung-Kim-Srivastava integral operator, Math. Ineq. Appl. 11(2), 2008, 327–333 .
  11. A.A. Attiya, N.E. Cho and M.A. Kutbi, Subordination properties for certain analytic functions, Int. J. Math. Math. Sci.Vol. 2008 (2008), 1-8.
  12. H.M. Srivastava and A.A. Attiya, Some applications of differential subordination, Appl. Math. Lett. 20(2007), 1142-1147.
  13. A.A. Attiya and M.K. Aouf, A study on certain class of analytic functions defined by Ruscheweyh derivative, Soochow J. Math. 33(2007), no.2, 273-289.
  14. H.M. Srivastava and A.A. Attiya, An integral operator associated with the Hurwitz-Lerch Zeta function and differential subordination, Integ. Transf. Spec. Func. 18(2007), No.3, 207-216.
  15. A.A. Attiya, On an intermediate class of multivalent functions, Adv. Appl. Math. Anal. 1(2006), no.2. 1-6 .
  16. A.A. Attiya, On a generalization class of bounded starlike functions of complex order, Appl. Math. Compu. 187(2007), 62-67.
  17. A.A. Attiya, On some applications of a subordination theorem, J. Math. Anal. Appl. Vol. 311(2) (2005), 489-494.
  18. M.K. Aouf, H.E. Darwish and A.A. Attiya, On certain subclasses of analytic functions with negative coefficients, SEAMS Bull. Math. 29(2005), 1-16.
  19. H.M. Srivastava and A.A. Attiya, Some subordination results associated with certain subclasses of analytic functions, J. Ineq. Pur. Appl. Math. (2004), art. 82, 1-6.
  20. M.K. Aouf, H.E. Darwish and A.A. Attiya, On a class of certain analytic functions of complex order, Indian J. Pure Appl. Math. 32(2001), 1443-1452.
  21. M.K. Aouf, H.E. Darwish and A.A. Attiya, A remark on certain analytic class by using Ruscheweyh derivatives,Mathematica Pannonica, 11(2000), no.2, 261-266.
  22. M.K. Aouf, H.E. Darwish and A.A. Attiya, On coefficients estimates for a certain class of spiral-like functions, Soochow J. of Math., 26(2000), no.2, 151-162.
  23. M.K. Aouf, H.E. Darwish and A.A. Attiya, A remark on certain regular functions defined by Ruscheweyh derivatives,Proc. Pakistan Acad. Sci. 37(1) (2000), 67-69.
  24. M.K. Aouf, H.E. Darwish and A.A. Attiya, Generalization of certain subclasses of analytic functions with negative coefficients, Studia Univ. “Babes-Bolyai”, Mathematica, 45(2000), no. 1, 11-22.
  25. M.K. Aouf, H.E. Darwish and A.A. Attiya, On a certain class of analytic functions defined by using Hadamard product and complex order, Proc. Pakistan Acad. Sci. 37(1) (2000), 71-77.
  26. M.K. Aouf, H.E. Darwish and A.A. Attiya, Coefficient estimates for certain classes of analytic functions, Punjab Univ. J. of Math. 33(2000), 51-64.
  27. M.K. Aouf, H.E. Darwish and A.A. Attiya, Some applications of fractional calculus operators associated with a certain class of prestarlike functions with negative coefficients, J. Fractional Calculus 17(2000), 85-94.
  28. M.K. Aouf, H.E. Darwish and A.A. Attiya, On inequalities for certain multivalent functions involving Ruscheweyh derivative, Math. Sci. Res. Hot-Line 3(1999), no. 11, 39-45.
  29. M.K. Aouf, H.E. Darwish and A.A. Attiya, On certain class of analytic functions with complex order, Math. Sci. Res. Hot-Line 3(1999), no. 5, 33-45.
  30. M.K. Aouf, H.E. Darwish and A.A. Attiya, Coefficients estimates for certain class of analytic functions with complex order, Math. Sci. Res. Hot-Line 2(1998), no. 11, 1-13.
  31. M.K. Aouf, A. Shamandy and A. A. Attiya, On certain classes of analytic functions with varying arguments, Chin. J. of Math. 24, 24(1996), no. 2, 135-143.
  32. M.K. Aouf, A. Shamandy and A. A. Attiya, Certain classes of analytic and multivalent functions with negative coefficients, Tr. J. of Math., 20 (1996), no. 3, 353-368.